# SDR GTIA2017020201769

- Difficulty date: February 2, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N525NK
- Make and model: Airbus A319-132
- Aircraft serial: 2942
- Aircraft time: 39,121 hours, 18,505 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin/Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR DUIRNG TAKEOFF, CLIMB, AND CRUISE WITH NR 2 PACK OFF THE ODOR DECREASED.    REACTIVATED THE NR 2 PACK IAW AMM 21-51-00, PERFORMED VISUAL INSPECTION OF THE NR 2 PACK ASSEMBLY, FOUND NO LEAKS OR ABNORMAL DISCOLORATION.  PERFORMED OPS CHECK OF THE NR 2 PACK WITH APU & NR 2 ENGINE IAW AMM 21-00-00, NO ODOR NOTED AT THIS TIME.
